# SDR TAOA019604

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH30AX157
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM A-HYDRAULIC QUANTITY LOW ON LANDING.  BRAKE PRESSURE FAILED, THEN RECOVERED.  REPLACED LEAKING RT ELEVATOR MODULE PRESSURE HOSE.  LEAK CHECK AND OPERATIONAL CHECK OK.  (X)
